MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR CENTER POST REAMER; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. MODULAR CENTER POST REAMER; PROSTHESIS, SHOULDER
Catalog Number SBGL3007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided pictures identified the tip of the modular center post reamer.The tip of the reamer appears worn or rounded from use.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported there was an unknown issue with the reamer.Investigation results noted that the reamer is worn.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
MODULAR CENTER POST REAMER
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24609679
Report Number0001822565-2026-00815
Device Sequence Number18725720
Product Code KWS
UDI-Device Identifier00889024574779
UDI-Public(01)00889024574779(10)64808627(11)200701
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL3007
Device Lot Number64808627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown